# SDR UPS08M52849

- Difficulty date: May 18, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 61,716 hours, 8,567 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT HORIZONTAL STABILIZER BARREL NUT BORE NR30 FOUND CORRODED.  CORROSION AT BARREL NUT BORE REMOVED IAW SRM 51-21-01 VII REV 35.  BORE REAM TO 1.178" DIA REMAINING BLEND OUT 0.040" DEEP, BORE BLEND OUT FOUND EXCEEDING LIMITS IAW EO MD11-5510-19409M.10X MAGNIFICATION DETAIL VISUAL INSP & FOUND NO CORROSION EVIDENT.  REPAIRED BARREL NUT BORE NR 30 RT WAS ACCOMPLISHED IAW EN 1210-08 & IS ACCEPTABLE IAW EO MD11-5510-30012-A.
